

## THE DEPARTMENT OF THE INTERIOR

## WASHINGTON

# NEW YORK, NY ITINERARY

Wednesday, December 4th - Thursday, December 5th

<u>Wednesday, December 4th</u> Washington, DC > New York, NY

		Weather Forecast
	Washington,	
	Clouds and S	
	High 48°/Lov	v 36° High 41°/Low 33°
	District:	
	•	North Atlantic - Appalachian: Region 1
	Dress Code:	
	•	Field Casual/Business Professional*
		* Warm weather, field casual clothing for visits on Liberty and
		Ellis Island; business professional for all afternoon meetings
	Manifest:	Emis Istana, ousiness professional for an arternoon meetings
	<u>Mannest.</u>	THE SECRETARY
	•	
	•	$AiC^{(b)(6),(b)(7)(C)} = (b)(6), (b)(7)(C)$
	•	Nick Goodwin - (b) (6)
	•	Tami Heilemann -(b) (6)
	<u>Advance:</u>	
	•	Staff: Andrew Patterson - (b) (6)
	•	Security: <sup>(b) (6), (b) (7)(C)</sup> - <sup>(b) (6), (b) (7)(C)</sup>
	•	Security: (b) (6), (b) (7)(C) (b) (6), (b) (7)(C)
7:15 AM	Depart DOI, en	route to Ronald Reagan Washington National Airport (DCA)
7:45 AM	Location:	Washington National Airport
		Arlington, VA 22202
	Manifest:	
	Secreta	ry's Vehicle:
		AiC (5)(5)(7)(C)
	Drive Time:	30 mins
8:30 AM-		shington (DCA), en route to Newark, NJ (EWR)
9:47 AM	Flight Number:	UA 4241
	Confirmation:	AFCY68
	Seat:	01A (b)(6),(b)(7)(C)
	AiC:	
	Staff:	Nick Goodwin
	Flight Time:	Tami Heilemann 1 hr, 17 mins
	Time Change:	N/A
	This Change.	1.1/1.1

9:47 AM	Wheels Down Newark, NJ // Proceed to Vehicle			
10:00 AM - 10:25 AM	Depart Airport, en route to Statue of Liberty National Monument - Ellis IslandLocation:Statue of Liberty National Monument - Ellis Island			
	Manifest:	New York, NY 10004		
		etary's Vehicle:		
		THE SECRETARY		
		AiC <sup>(b)</sup> (6), (b) (7)(C)		
	Staff	Vehicle:		
		Nick Goodwin		
	Drive Time:	Tami Heilemann 25 mins		
		ew Patterson will greet you on site at Ellis Island		
10:25 AM -	Advance/Con	nms Debrief		
10:35 AM	Location:	Statue of Liberty National Monument - Ellis Island		
		New York, NY 10004		
	Staff:	Andrew Patterson		
		Nick Goodwin		
10:35 AM -	Employee Me	eeting with U.S. Park Police and NPS at Ellis Island Field Office		
11:15 AM	Location:	Statue of Liberty National Monument - Ellis Island		
	a. 22	New York, NY 10004		
	Staff:	Andrew Patterson		
		Nick Goodwin Tami Heilemann		
	Participants:	New York Field Office Based US Park Police and Statue of Liberty National		
Monument NPS en				
	Event Line-by			
10:35 AM -		CARY is greeted in hold room by: ie Butler - Deputy Superintendent, Statue of Liberty National Monument and Ellis d		
		Hnedak - Deputy Superintendent, Statue of Liberty National Monument and Ellis		
10.40 AN	Island			
10:40 AM -	THE SECKET	CARY, Cherie Butler, and John Hnedak move to conference room facility		
10:42 AM -	John Hnedak i	John Hnedak introduces THE SECRETARY		
10:44 AM -	THE SECRET	THE SECRETARY delivers brief remarks		
10:50 AM -	THE SECRET	TARY opens discussion to Q&A		
11:03 AM -	John Hnedak	calls for last question		
11:08 AM -	THE SECRET • 1 CL	CARY takes group photo with NPS and Park Police employees ICK		
11:12 AM -	THE SECRET	CARY moves to hold to meet Fox News reporter Tamara Gitt and videographer.		
11:15 AM -	THE SECRET	CARY departs Ellis Island via U.S. Park Police boat, en route to Liberty Island		
11:15 AM -	Depart Statue	e of Liberty National Monument - Ellis Island, en route to Statue		

11:30 AM	of Liberty National Monument - Liberty Island		
	Location:	Statue of Liberty National Monument - Liberty Island	
		New York, NY 10004	
	Manifest:		
	U.S. P	Park Police Boat	
		THE SECRETARY	
		Deputy Superintendent Cherie Butler	
		Deputy Superintendent John Hnedak	
		Jerry Willis	
		Lt. Lawrence Morris	
		Lt. Chris Kyriakou	
		Capt. Peter Culver	
		Sgt. (b) (6), (b) (7)(C)	
		AiC <sup>(b)</sup> ( <sup>b)</sup> , ( <sup>b)</sup> ( <sup>7</sup> )( <sup>c</sup> )	
		Tami Heilemann	
		Nick Goodwin	
		Andrew Patterson	
		Tamara Gitt	
		FOX News Videographer	
	Travel Time:	15 mins	
		THE SECRETARY Deputy Superintendent Cherie Butler Deputy Superintendent John Hnedak Jerry Willis Lt. Lawrence Morris Lt. Chris Kyriakou Capt. Peter Culver Sgt. (b) (6). (b) (7)(C) AiC (b) (b) (7)(C) Tami Heilemann Nick Goodwin Andrew Patterson Tamara Gitt FOX News Videographer	

*Note:* Upon loading boat, Fox News' Tamara Gitt will shadow THE SECRETARY for the site inspection on Liberty Island.

11:30 AM -	Site Inspection: Statue of Liberty National Monument - Liberty Island		
12:30 PM	Location:	Statue of Liberty National Monument - Liberty Island	
		New York, NY 10004	
	Staff:	Nick Goodwin	
		Andrew Patterson	
		Tami Heilemann	
	Participants:	NPS and U.S. Park Police-led tour of Liberty Island with opportunities for	
interaction with public	-		
	Event Line-by-	Line:	
11:30 AM -	THE SECRET.	ARY arrives on Liberty Island, participates in walking discussion of deferred	
maintenance projects at I	Liberty Island Con	ncession Stand	
	NOTE: All ind	lividuals listed in the US Park Police boat manifest will join the tour at this time	
11:40 AM - from:	THE SECRET	ARY moves to Statue of Liberty Secondary Screening facility, receives briefing	
	• U.S. P	Park Police Capt. (b) (6), (b) (7)(C)	
	• U.S. P	Park Police Lt. $(b)$ (6), (b) (7)(C)	
	• U.S. P	Park Police Lt. (b) (6), (b) (7)( $\overline{C}$ )	
11:45 AM -	THE SECRET	ARY moves inside Monument, takes elevator to 6P level	
	NOTE: Manifes	sted in the elevator with THE SECRETARY are:	
	• Deput	y Superintendent John Hnedak	
	Kathle	een Qorraj (pronounced KOR-eye)	
	• Tami I	Heilemann	
	Nick (	Goodwin	
		(6), (b) (7)(C)	
	• Sgt. (b)	) (6), (b) (7)(C)	
	• Tamai	ra Gitt	

11:50 AM - THE SECRETARY inspects outer walkway of 6P level, inspects Fort Wood deferred maintenance projects from above

12:00 PM -	THE SECRETARY exits Monument en route to Statue of Liberty Museum			
12:05 PM -	THE SECRETARY moves to hold (NPS Interpretation Supervisor Office) for me NOTE: Staffer - Nick Goodwin	dia prep		
12:10 PM -	THE SECRETARY moves to media interview NOTE: Interviewer - Tamara Gitt			
12:20 PM -	Media interview concludes	Media interview concludes		
12:25 PM -	THE SECRETARY departs Statue of Liberty Museum, moves to Liberty Island of	THE SECRETARY departs Statue of Liberty Museum, moves to Liberty Island dock		
12:30 PM -	THE SECRETARY departs Liberty Island			
12:30 PM -	Depart Statue of Liberty National Monument, en route to North Cove Marin	a		
12:45 PM	Location: North Cove Marina at Brookfield Place			
	230 Vessey Street			
	New York, NY 10281			
	Manifest:			
	U.S. Park Police Boat			
	THE SECRETARY			
	AiC (b) (6), (b) (7)(C)			

THE SECRETARY AiC (5) (6) (7)(C) Tami Heilemann Andrew Patterson Nick Goodwin Lt. Lawrence Morris Lt. Chris Kyriakou Capt. Peter Culver Sgt. (5) (6) (7)(C)

Travel Time: 15 mins

NOTE: While en route to North Cove Marina, THE SECRETARY will receive a briefing on the primary screening facility for Liberty Island located in Manhattan's Battery Park.

12:45 PM -	Depart North	Cove Marina; en route to News Corp. Headquarters
1:30 PM	Location:	News Corp Headquarters
		1211 6th Ave
		New York, NY 10036
	Manifest:	
	Secret	ary's Vehicle:
		THE SECRETARY
		AiC (b) (6), (b) (7)(C)
		Nick Goodwin
	Staff	Vehicle:
		Andrew Patterson
		Tami Heilemann
	Travel Time:	45 mins
	NOTE: Box lun	nches will be provided en route to News Corp. Lunch is pay on your own.
2:30 PM -	Meeting with 1	Matt Murphy
3:00 PM	Location:	News Corp Headquarters - Wall Street Journal Offices Peter Neilson Room

	1211 6th Ave
	New York, NY 10036
Staff:	Nick Goodwin
	Andrew Patterson
	Tami Heilmann
Participants:	WSJ Editor-In-Chief Matt Murphy

NOTE: Upon arrival at News Corp. Headquarters, THE SECRETARY will have a dressing room available (C-1 Green Room) for changing into business professional attire.

3:00 PM -	Wall Street Journal Editorial Board Interview			
4:00 PM	Location:	News Corp Headquarters - Wall Street Journal Offices Leonard French Room		
		1211 6th Ave		
		New York, NY 10036		
	Staff: Nick Goodwin			
		Tami Heilemann		
		Andrew Patterson		
	Participants:	Paul Gigot - Editorial Page Editor and VP of The Wall Street Journal		
		Allysia Finley - Member, Editorial Board;		
		Kyle Peterson - Member, Editorial Board;		
		William McGurn - Member, Editorial Board;		
		Nicole Ault - Assistant Editorial Page Writer;		
		Elliot Kaufman - Assistant Editorial Features Editor;		
		Matthew King - Rago Fellow.		
4:00 PM -	Depart News (	Corp Headquarters; en route to RON		
4:20 PM	Location:	DoubleTree by Hilton Hotel New York Times Square West		
		350 W 40th St		
		New York, NY 10018		
	Manifest:			
	Secret	ary's Vehicle:		
		THE SECRETARY		
		AiC (b) (6), (b) (7)(c)		
		Nick Goodwin		
	Staff	Vehicle:		
		Andrew Patterson		
		Tami Heilemann		
	Travel Time:	20 mins		
6:00 PM -		en route to Dinner		
6:20 PM	Location:	TBD		
	Manifest:			
	Secret	ary's Vehicle:		
		THE SECRETARY		
		AiC $(b) (6) (7) (c)$		
		TBD		
	Staff	Vehicle:		
		TBD		
	Travel Time:	20 mins		
6:20 PM -	Dinner			
8:00 PM	Location:	TBD		
	Staff:	TBD		

	Participants:	TBD
8:00 PM -	Depart Dinner;	en route to RON
8:20 PM	Location:	DoubleTree by Hilton Hotel New York Times Square West 350 W 40th St
	Manifest:	New York, NY 10018
	Secretar	y's Vehicle:
		THE SECRETARY
		AiC <sup>(b) (6), (b) (7)(C)</sup>
		TBD
	Staff Ve	
		TBD
	Travel Time:	20 mins
RON:	New York, NY	
	Location:	DoubleTree by Hilton Hotel New York Times Square West 350 W 40th St
		New York, NY 10018
	Note:	This concludes the Secretary's official daily schedule.

### Thursday, December 5th

Weather Forecast New York, NY Washington D.C. Clouds and Sun Partly Sunny High 41°/Low 29° High 47°/Low 28° **District**: North Atlantic - Appalachian: Region 1 • Dress Code: **Business Professional** Manifest: THE SECRETARY • AiC (() (6), (0) (7)(C) - ( • Nick Goodwin -• Tami Heilemann -Advance: Staff: Andrew Patterson -٠ • Security: Security: • 5:30 AM -Depart RON, en route to News Corp Headquarters 6:00 AM Location: News Corp Headquarters 1211 6th Ave New York, NY 10036 Manifest: Secretary's Vehicle: THE SECRETARY AiC (b) (6), (b) Nick Goodwin Staff Vehicle: Tami Heilemann Travel Time: 30 mins 6:00 AM-Press (TV)- Mornings with Maria 7:00 AM Location: News Corp Headquarters - Fox Business Studios 1211 6th Ave New York, NY 10036 Staff: Nick Goodwin Andrew Patterson Tami Heilemann Participants: Maria Bartiromo Note: Interview begins at top of the hour. 7:00 AM -HOLD: Breakfast/Executive Time <mark>9:00 AM</mark> Location: TBD

Staff:

Nick Goodwin

New York, NY > Washington D.C.

		Andrew Patterson Tami Heilamann
<mark>9:00 AM -</mark>	Depart <mark>TBD</mark> ,	en route to Lawyers for Civil Justice
<mark>9:15 AM</mark>	Location:	Park Lane Hotel
		36 Central Park S
		New York, NY 10019
	Manifest:	
	Secre	etary's Vehicle:
		THE SECRETARY AiC <sup>(D) (6), (D) (7)(G)</sup>
		Nick Goodwin
	Staff	Vehicle:
		Tami Heilemann
	Travel Time:	15 mins
9:15 AM -		wyers for Civil Justice
10:20 AM	Location:	Park Lane Hotel
		36 Central Park S
	Staff:	New York, NY 10019 Nick Goodwin
	Stall.	Tami Heilemann
		Andrew Patterson
	Participants:	The membership of Lawyers for Civil Justice
	Event Line-by	
9:15 AM -	THE SECRET	TARY arrives, moves to hold for speech prep
9:25 AM -	THE SECRET	TARY is greeted in hold by:
	• Mike	Weston - President, Lawyers for Civil Justice
	• Alex	Dahl - Outside General Counsel, Lawyers for Civil Justice
	<ul> <li>John</li> </ul>	Kuppens - Program Chair, Lawyers for Civil Justice
	NOTE: During	g this time, THE SECRETARY and Alex Dahl will be mic'd with lapel microphones
9:28 AM -	THE SECRET	TARY moves to main ballroom and holds in reserved seat through introduction
9:30 AM -	Alex Dahl mo	ves to stage and introduces THE SECRETARY
9:32 AM -	THE SECRET	TARY moves on stage, participates in Q&A with Alex Dahl
10:05 AM -	<ul><li>Quen</li><li>Mills</li><li>Doug</li></ul>	ncludes, THE SECRETARY holds on stage for group photo with board (1 CLICK): tin Urquhart - President-Elect, Lawyers for Civil Justice Gallivan - Vice President, Lawyers for Civil Justice g Lampe - Secretary-Treaurer, Lawyers for Civil Justice Pratt - Immediate Past President, Lawyers for Civil Justice
10:15 AM -	THE SECRET	CARY departs
10:15 AM - 10:40 AM	Location:	ers for Civil Justice; en route to Penn Station Pennsylvania Station
10.40 //1/1	Location.	New York, NY 10119
	Manifest:	1000 1018, 101 10117
		etary's Vehicle:

	Staff V	THE SECRETARY AiC <sup>(b) (6), (b) (7)(C)</sup> Tehicle:
		Nick Goodwin
		Tami Heilemann
	Travel Time:	25 mins
11:35 AM-	Amtrak Depar	ture from Penn Station (NYC), en route Union Station (WAS)
3:04 PM	Train Number:	125 Northeast Regional
	Confirmation:	86236187
	Seat:	N/A
	AiC:	(b) (6), (b) (7)(C)
	Staff:	Nick Goodwin
		Tami Heilemann
	Flight Time:	3 hr, 29 mins
	Time Change:	N/A
3:20 PM	Depart Union S	Station (WAS), en route to National Christmas Tree Lighting

NOTE: This concludes the Secretary's official New York, NY travel schedule.